# SDR AALA971903

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46938
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION IN WEB HOLES (FOR BARREL NUT BOLTS) GOING THROUGH WEB BACK INTO FITTINGS, 3 EACH.  LOCATIONS, STA'S 1781, 1785, AND 1787.  REMOVED CORROSION PER MM (SRM) 51-21-01, AND REPAIRED PER ESO 7849 DATED 10-3-97.  TST:  75,068.20 HOURS.  CYCLES:  22,285.  (X)
